# SDR USAA2009090892389

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 31,183 hours, 13,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2343
- Condition: Discharged
- Location: Cabin
- Part time: 31,183 hours, 13,645 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-PIT - EEL - EMERGENCY LIGHTS FAILED TEST.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38-04-400-001.
